Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 4, pp 654–667 | Cite as

Waveguides in a hydromechanics problem

  • A. Fragela
Article
  • 17 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. M. Garipov, “Nonstationary waves over a submerged ridge,” Dokl. Akad. Nauk SSSR,161, No. 3, 547–550 (1965).Google Scholar
  2. 2.
    P. P. Mosolov and V. P. Myasnikov, “A proof of Korn's inequality,” Dokl. Akad. Nauk SSSR,201, No. 1, 36–39 (1971).Google Scholar
  3. 3.
    T. Kato, Perturbation Theory for Linear Operators [Russian translation], Mir, Moscow (1972).Google Scholar
  4. 4.
    M. A. Lavrent'ev and R. V. Shabat, Methods of the Theory of Functions in Complex Variable [in Russian], Nauka, Moscow (1965).Google Scholar
  5. 5.
    A. G. Kostyuchenko and M. B. Orazov, “The problem of oscillations of an elastic half cylinder and related self-adjoint quadratic pencils,” Trudy Sem. Petrovsk.,6, 97–146 (1981).Google Scholar
  6. 6.
    V. G. Maz'ya, Sobolev Spaces [in Russian], Leningrad Stte University, Leningrad (1985).Google Scholar
  7. 7.
    M. Sh. Birman and M. Z. Solomyak, Spectral Theory of Self-Adjoint Operators in Hilbert Space [in Russian], Leningrad University, Leningrad (1980).Google Scholar
  8. 8.
    M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. IV, Academic Press, New York-San Francisco-London (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. Fragela

There are no affiliations available

Personalised recommendations